# SDR SWAA2021052616711

- Difficulty date: September 17, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SUPPORT AT B.S. 727D+4; L.B.L. 21 - R.B.L. 21; W.L. 154. / RECEIVED NEW SERVICEABLE SUPPORT ON SWA P.O.# 803241/1 NEW SUPPORT WILL BE INSTALLED ON SWA CARD# JPANEL-141-CLOSE
